# SDR C1HA200393017

- Difficulty date: October 22, 2003
- Submitted: October 23, 2003
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB ENG NR 1 HYD SYSTEM A LOW PRESSURE LIGHT ILLUMINATED WHILE PERFORMING COM PROCEDURES SYSTEM-A QUANTITY WAS OBSERVED TO BE 0.  PERFORMED HYD SYSTEM FLUID LOSS PROCEDURE.  RETURNED TO MDPC  REMOVED AND REPLACED PRESSURE LINE NR 1 ENG A PUMP REF 29-32-00.  RAN ENG, LEAK CHECKS GOOD.  REMOVED AND REPLACED NR 1 ENG PUMP IAW 29-11-41.  REMOVED AND REPLACED CASE DRAIN FILTERS REF 29-11-30.  RAN ENG, NO LEAKS NOTED.  GOOD SYSTEM PRESSURE.
